# SDR DALA2022030201331

- Difficulty date: March 8, 2018
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA STAGE III APPROVAL REQUIRES INITIAL AND RECURRING GENERAL VISUAL INSPECTIONS THAT BEGIN AND ARE REPEATED EVERY C-CHECK OR 24 MONTHS WHICHEVER OCCURS FIRST PER ERA 566546-14 AFTER ACCOMPLISHMENT OF SECTION I PERMANENT REPAIR ASSOCIATED ER/A 95-566546 ADDED FOR AC 9514. PERFORMED A GENERAL VISUAL INSPECTION REF ERA 566546-14 REV ORIGINAL. NO DEFECTS NOTED. GENERAL VISUAL INSPECTION WAS PERFORMED PER ER/A NO 566546-14 REV. ORIGINAL SECTION II AND NO FURTHER DAMAGE FOUND. OK TO CONTINUE... (LP #0455687)
